Can fenugreek and its phytoestrogens shrink the penis?
I was advised to take fenugreek and an ayurvedic herb called Triphala by my ayurvedic doctor. I was not aware of its highly estrogenic effects. I heard it balanaed out the sex hormones. I took about 70 grams fenugreek a day to combat rapid hairloss for about 4 days befoer I stopped as I witnessed unusual effects. I am only 19 years old and have lost all my muscle mass, developed gyno, my skull got much bigger like acromegaly and my flaccid penis has shrunk--is this permanent? Is there anything to do to return it to normal. Normaly the flaccid is about 3 inches but now its about 2 inches.
Also, equally as distressing, my erections which used to be about 5.8 inches in length are just about 4 inches now and very weak.
The other thing is reduced libido and alot of fat all over the body. I took the fenugreek in august and it is January now!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.